# SDR DALA2018032802013

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,579 hours, 19,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON STRINGER 24L,  BS 360+10.   MAINTENANCE REPAIRED THE STRINGER IAW PRI 566506-14, REV 0, 1, 2,  AND ERA 566506-14, REV ORIGINAL.
